# SDR FDEA201602240680

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 41,296 hours, 21,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1300007
- Part serial: WC0506
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R1 DOOR APPEARS DOOR SLIDE PARTIALLY HANGING OFF THE DOOR ON THE LT SIDE.  RELEASED FOR SERVICE IAW MEL 52-11-01-02 CATEGORY C EXPIRATION 05 MAR 16.  IDENTIFY R1 CREW ENTRY, IDENTIFY DOOR OR ESCAPE SLIDE, ESCAPE SLIDE INOPERATIVE.  IF SLIDE TO BE RETAINED ONBOARD, THEN PRIOR TO EACH DEPARTURE MX MUST VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.  RT DOOR SLIDE REMOVED, PN 7A1300-007 & SN WC0506, REMOVED FROM ACFT IAW EA MM 25-61-21-04.
